# SDR SWAA102768

- Difficulty date: May 13, 2010
- Submitted: May 14, 2010
- Operation: Air carrier
- Aircraft: N706SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27840
- Aircraft time: 43,893 hours, 25,832 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: 6557463
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 12Y CHECK, FOUND L1 DOOR EMERGENCY EVAC SLIDE GIRT BAR FITTING SUPPORT STRUCTURE CORRODED.  REMOVED AND REPLACED FITTING PER SRM.
